The Annals of Statistics

Correction: Rank Regression

Jack Cuzick

Full-text: Open access

Article information

Source
Ann. Statist., Volume 18, Number 1 (1990), 469.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347513

Digital Object Identifier
doi:10.1214/aos/1176347513

Mathematical Reviews number (MathSciNet)
MR1041406

Zentralblatt MATH identifier
0653.62031

JSTOR
links.jstor.org

Citation

Cuzick, Jack. Correction: Rank Regression. Ann. Statist. 18 (1990), no. 1, 469. doi:10.1214/aos/1176347513. https://projecteuclid.org/euclid.aos/1176347513


Export citation

See also

  • Original Paper: Jack Cuzick. Rank Regression. Ann. Statist., Volume 16, Number 4 (1988), 1369--1389.